Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Angry, upset, violent, uncontrolled behavior due to brothers death. Treatment?

Hi my name is XXXX and the other year my older brother hung himself and since then i ve had problems controlling my emotions and my anger, Nearly all the time i feel sad and upset. When i get angry i flip out and when i do, inside my head feels like it is burning and my pupils get bigger. Last year i used to punch walls. I hope you can help me!
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I'm sorry to hear about your brother's death and can understand how difficult and stressful this situation must be for you. Your symptoms seem to be indicative of depression (which has been precipitated by the sudden, extreme stress). I would advise you to consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options in the form of medication and counselling which will help you handle your emotional problems. So, please don't hesitate to seek professional help.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor